Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Partial fraction decompositions and trigonometric sum identities


Author: Wenchang Chu
Journal: Proc. Amer. Math. Soc. 136 (2008), 229-237
MSC (2000): Primary 42A15; Secondary 65T40
Published electronically: October 18, 2007
MathSciNet review: 2350408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The partial fraction decomposition method is explored to establish several interesting trigonometric function identities, which may have applications to the evaluation of classical multiple hypergeometric series, trigonometric approximation and interpolation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42A15, 65T40

Retrieve articles in all journals with MSC (2000): 42A15, 65T40


Additional Information

Wenchang Chu
Affiliation: Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, People’s Republic of China
Address at time of publication: Dipartimento di Matematica, Universit\a‘a degli Studi di Lecce, Lecce-Arne- sano, P. O. Box 193, 73100 Lecce, Italia
Email: chu.wenchang@unile.it

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09085-5
PII: S 0002-9939(07)09085-5
Keywords: Trigonometric interpolation, trigonometric formulae, partial fraction decomposition.
Received by editor(s): October 25, 2006
Published electronically: October 18, 2007
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2007 American Mathematical Society